# SDR SWAA2015052740093

- Difficulty date: May 3, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,110 hours, 48,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6569646
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE BULKHEAD SEAL WBL 209 LOWER ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW SRM & DWG.
